# SDR 2001UALA00749

- Difficulty date: May 16, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 35,312 hours, 25,034 cycles
- Engine: Ge CFM56*
- Engine time: 36,070 hours, 21,249 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 7157M68P03
- Part serial: ECD82194
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE HIGH EGT AND FUEL FLOW.  *S/D*  REPLACED NR 2 ENGINE.  POWER MANAGEMENT COMPUTER FAILED SHOP TEST.  REPLACED UNIT ON ENGINE.
